3 doctors weighed in:

I came down with a mild case of bells palsy 5 days postpartum. I'm on valtrex (valacyclovir) 500mg I'm getting headaches is it normal? My muscles are starting to mov

3 doctors weighed in
Dr. Parul Krishnamurthy
Obstetrics & Gynecology
2 doctors agree

In brief: Unusual

Bells palsy or Valtrex usually does not cause headaches.
You are probably fatigued and sleep deprived, so rest, hydrate, eat well, may be a cup of fresh hot coffee may help (if you are used to this), seek domestic help if possible, also may use tylenol (acetaminophen) or similar medicines for headache control. Hope you feel better soon

In brief: Unusual

Bells palsy or Valtrex usually does not cause headaches.
You are probably fatigued and sleep deprived, so rest, hydrate, eat well, may be a cup of fresh hot coffee may help (if you are used to this), seek domestic help if possible, also may use tylenol (acetaminophen) or similar medicines for headache control. Hope you feel better soon
Dr. Parul Krishnamurthy
Dr. Parul Krishnamurthy
Thank
Dr. Louis Gallia
Surgery - Oral & Maxillofacial

In brief: Headaches unrelated

Headaches probably unrelated.
Very good sign muscle movements returning.

In brief: Headaches unrelated

Headaches probably unrelated.
Very good sign muscle movements returning.
Dr. Louis Gallia
Dr. Louis Gallia
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors